Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 99, NWS Mobile, AL

June 8, 2014Okaloosa County, Florida

NWS Mobile, AL issued this severe thunderstorm warning at Jun 8, 2014, 4:37 PM CDT for Okaloosa County, Florida. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 8, 2014, 4:37 PM CDT (21:37 UTC)
Expired
Jun 8, 2014, 5:30 PM CDT
In force
53 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon

County Okaloosa County, FL

The radar

The Eglin Afb radar (KEVX), 56 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 1:49 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.6 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 659 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
659 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
20 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

769 
WUUS54 KMOB 082137
SVRMOB
FLC091-082230-
/O.NEW.KMOB.SV.W.0099.140608T2137Z-140608T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOBILE AL
437 PM CDT SUN JUN 8 2014

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL OKALOOSA COUNTY IN NORTHWEST FLORIDA...

* UNTIL 530 PM CDT

* AT 435 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER
  SIZE HAIL AND DAMAGING WINDS OVER 60 MPH WAS LOCATED 8 MILES NORTH
  OF NICEVILLE...OR 13 MILES NORTH OF SHALIMAR...AND WAS NEARLY
  STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  VALPARAISO...         NICEVILLE...          CRESTVIEW...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 55 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. PREPARE FOR DESTRUCTIVE HAIL AND DAMAGING
WINDS. PEOPLE OUTSIDE SHOULD MOVE INSIDE A STRONG BUILDING BUT AWAY
FROM WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3049 8653 3061 8667 3079 8655 3078 8638
      3051 8639
TIME...MOT...LOC 2137Z 217DEG 2KT 3062 8653

$$
2 follow-up statements
500 
WWUS54 KMOB 082215
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
515 PM CDT SUN JUN 8 2014

FLC091-082230-
/O.CON.KMOB.SV.W.0099.000000T0000Z-140608T2230Z/
OKALOOSA FL-
515 PM CDT SUN JUN 8 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR CENTRAL OKALOOSA COUNTY...

AT 512 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING
WINDS OVER 60 MPH WAS LOCATED 9 MILES SOUTHEAST OF CRESTVIEW...OR 16
MILES SOUTHEAST OF BAKER...MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
  VALPARAISO...         NICEVILLE...          CRESTVIEW...

THIS INCLUDES INTERSTATE 10 BETWEEN MILE MARKERS 55 AND 67.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY! IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

LAT...LON 3049 8653 3061 8667 3079 8655 3078 8638
      3051 8639
TIME...MOT...LOC 2215Z 252DEG 11KT 3069 8644

$$
935 
WWUS54 KMOB 082232
SVSMOB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
532 PM CDT SUN JUN 8 2014

FLC091-082242-
/O.EXP.KMOB.SV.W.0099.000000T0000Z-140608T2230Z/
OKALOOSA FL-
532 PM CDT SUN JUN 8 2014

...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE FOR
CENTRAL OKALOOSA COUNTY...

AT 530 PM CDT...THE STORM THAT PROMPTED THE WARNING FOR CENTRAL 
OKALOOSA COUNTY HAS WEAKENED TO BELOW SEVERE LIMITS...THUS THE 
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

LAT...LON 3049 8653 3061 8667 3079 8655 3078 8638
      3051 8639
TIME...MOT...LOC 2215Z 252DEG 11KT 3069 8644

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 4:15 PM CDT, 22 minutes earlier.

Area forecast discussion, Jun 8, 4:15 PM CDT, 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
415 PM CDT SUN JUN 8 2014

.SHORT TERM (TONIGHT AND MONDAY)...FOR THE FIRST 24 HOURS OF THE
FORECAST...A SURFACE RIDGE REMAINS IN PLACE OVER THE NORTHERN GULF
OF MEXICO WILL KEEP AN ONSHORE FLOW OVER THE AREA. A SHORTWAVE
MOVING EAST OVER THE TENN RIVER VALLEY THIS AFTERNOON INTO TONIGHT
WILL HELP TO PROVIDE SOME UPPER INSTABILITY...MAINLY FOR TSRA
DEVELOPMENT OVER THE NORTHERN HALF OF THE FA INTO THIS EVENING. WITH
LOCAL ANALYSIS INDICATING CAPE VALUES GRATER THAN 3500J/KG...IT
WON'T TAKE MUCH FOR TSRA TO FORM. HELPING TO LIMIT THE SOUTH AND
WESTERN SPREAD OF THE ACTIVITY IS A WEST TO EAST STEERING FLOW. A
SVR WATCH HAS BEEN ISSUED FOR THE NORTHEASTERN HALF OF THE FA DUE TO
THE POSSIBILITY OF STRONG STORMS.

AN UPPER LOW WILL DEVELOP OVER THE CENTRAL PLAINS AS IT MOVES EAST
OF THE CO ROCKIES...AND BEGIN TO INFLUENCE THE FA LATER MONDAY INTO
MONDAY EVENING. UNTIL THEN...WITH A MOIST AIRMASS STILL IN PLACE AND
ABUNDANT INSTABILITY...SUMMER TIME THUNDERSTORMS ARE AGAIN LIKELY
MONDAY...WITH BEST CHANCE AWAY FROM THE COAST DUE TO STABILIZATION
OF THE ATMOSPHERE SOUTH OF AN EXPECTED INLAND MOVING GULF BREEZE.
/16

FOR MONDAY NIGHT THROUGH WEDNESDAY NIGHT...AN UPPER LOW AND
ASSOCIATED SURFACE LOW OVER KANSAS ADVANCE INTO MISSOURI THROUGH
TUESDAY.  THE UPPER SYSTEM WEAKENS TUESDAY NIGHT THEN SHEARS OUT
ACROSS THE GREAT LAKES REGION THROUGH WEDNESDAY NIGHT WITH THE
ASSOCIATED SURFACE LOW LIKEWISE WEAKENING.  A SURFACE RIDGE OVER THE
NORTHERN GULF MAINTAINS A MOIST SOUTHERLY FLOW MEANWHILE WITH AN 850
MB THETA-E RIDGE GENERALLY OVER THE INTERIOR PORTION OF THE FORECAST
AREA GRADUALLY WEAKENS.  A DIFFLUENT 850-300 MB THICKNESS PATTERN
UPSTREAM NEAR THE ARKLATEX ADVANCES EASTWARD THROUGH TUESDAY THEN
WEAKENS WEDNESDAY AS THE UPPER SYSTEM SHEARS OUT TO THE NORTH.
MODELS ARE LEANING TOWARDS MESOSCALE CONVECTIVE
SYSTEM...MCS...DEVELOPMENT.  PRECIPITABLE WATER VALUES MONDAY NIGHT
WILL RANGE FROM NEAR 2 INCHES OVER THE LOWER MISSISSIPPI RIVER
VALLEY TO NEAR 1.5 INCHES OVER THE EASTERN PORTION OF THE FORECAST
AREA...AND WHILE THIS GRADIENT BREAKS DOWN BY TUESDAY
NIGHT...PRECIPITABLE WATER VALUES ALSO WILL HAVE BEEN DECREASING TO
NEAR 1.5-1.6 INCHES.  SURFACE BASED CAPES WILL APPROACH 2500-3000
J/KG OVER THE WESTERN PORTION OF THE AREA ON TUESDAY WITH VALUES OF
2000-2500 J/KG OVER THE EASTERN PORTION.  SIGNIFICANT INSTABILITY
PERSISTS INTO TUESDAY NIGHT WITH SURFACE BASED CAPES OF 1500-2500
AND TUESDAY NIGHT ALSO LOOKS TO HAVE THE BEST POTENTIAL FOR A MCS TO
DEVELOP TO THE WEST AND MOVE INTO THE FORECAST AREA.  WILL HAVE
SLIGHT CHANCE POPS OVER INTERIOR PORTIONS MONDAY NIGHT INCREASING TO
CHANCE POPS OVER THE WESTERN PORTION TUESDAY AFTERNOON WITH CHANCE
POPS ACROSS THE AREA TUESDAY NIGHT.  POPS TUESDAY AND ESPECIALLY
TUESDAY NIGHT MAY NEED TO BE INCREASED SIGNIFICANTLY ONCE CONFIDENCE
IN THE MCS EVOLUTION BECOMES MORE CERTAIN.  THE GFS/ECMWF SHOW A
POWERFUL SHORTWAVE MOVING ACROSS THE AREA ON WEDNESDAY AND EXPECT
LINGERING AND/OR ADDITIONAL CONVECTIVE DEVELOPMENT OVER THE AREA AS
SURFACE BASED CAPES WILL BE 2500-3000 J/KG.  SLIGHT CHANCE POPS
FOLLOW FOR WEDNESDAY NIGHT IN THE WAKE OF THE SHORTWAVE WITH
SIGNIFICANTLY DRIER AIR MOVING INTO THE FORECAST AREA WEDNESDAY
NIGHT AS THE UPPER TROF AXIS SHIFTS EAST OF THE AREA.  TEMPERATURES
WILL BE NEAR TO SLIGHTLY ABOVE SEASONABLE LEVELS. /29

.LONG TERM (THURSDAY THROUGH SUNDAY)...THE UPPER TROF OVER THE
SOUTHEAST STATES WEAKENS WHILE LIFTING OUT TO THE NORTHEAST THROUGH
FRIDAY.  A SURFACE RIDGE MEANWHILE PERSISTS OVER NORTHERN GULF
THROUGH FRIDAY WHILE A WEAK SURFACE TROF WILL BE PRESENT OVER THE
INTERIOR GULF COAST STATES.  ANOTHER SHORTWAVE TROF MEANWHILE
ADVANCES FROM THE SOUTHERN PLAINS AND WEAKENS WHILE SLOWLY MOVING
INTO THE SOUTHEAST STATES THROUGH SUNDAY WITH THE INTERIOR GULF
STATES SURFACE TROF DISSIPATING WHILE THE SURFACE RIDGE PERSISTS
OVER THE NORTHERN GULF.  EXPECT ISOLATED TO SCATTERED STORMS THROUGH
THE PERIOD...MAINLY DUE TO SEA BREEZE INITIATION.  TEMPERATURES WILL
BE NEAR TO SLIGHTLY ABOVE SEASONABLE LEVELS. /29

&&

.AVIATION (18Z ISSUANCE)...18Z ISSUANCE...AM EXPECTING GENERAL VFR
CONDITIONS THROUGH THE PERIOD. LOCAL DROPS TO LOW END MVFR OR IFR IN
VERY HEAVY RAINS WITH ISOLATED TSRA POSSIBLE THIS AFTERNOON AND
EVENING. AM EXPECTING THE ACTIVITY TO TAPER OFF BEGINNING NEAR
SUNSET...AND GONE BY MIDNIGHT. EARLY MORNING SHRA ACTIVITY POSSIBLE
ALONG AN OFFSHORE LAND-BREEZE AROUND SUNRISE THROUGH THE MORNING
MONDAY. /16

&&

.MARINE...A SURFACE RIDGE STRETCHING WEST OVER THE NORTHERN GULF OF
MEXICO WILL CREATE A LIGHT TO AT TIME MODERATE ONSHORE FLOW OVER THE
FA THROUGH THE PERIOD. /16

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      73  89  73  88  72 /  20  20  10  20  30
PENSACOLA   75  90  75  88  73 /  20  10  05  20  30
DESTIN      76  84  75  87  74 /  20  10  05  10  30
EVERGREEN   71  90  72  91  72 /  30  30  20  20  30
WAYNESBORO  72  90  71  89  69 /  30  30  20  40  40
CAMDEN      70  91  71  91  71 /  30  30  20  30  40
CRESTVIEW   72  91  70  91  70 /  20  20  10  20  30

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 8, 4:48 AM CDT, 11 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
448 AM CDT SUN JUN 8 2014

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-091100-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
448 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP BY THIS AFTERNOON ACROSS THE
AREA. SOME OF THE STORMS WILL BECOME STRONG...PRODUCING GUSTY
WINDS...SMALL HAIL...FREQUENT LIGHTNING...AND LOCALLY HEAVY RAIN. AN
ISOLATED SEVERE STORM IS ALSO POSSIBLE.

THERE IS A MODERATE RISK FOR DANGEROUS RIP CURRENTS ALONG AREA
BEACHES THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE IS A MODERATE RISK OF DANGEROUS RIP CURRENTS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SEVERE STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL ARE
ENCOURAGED TO RELAY ANY SEVERE WEATHER REPORTS TO THE NATIONAL
WEATHER SERVICE IN MOBILE.

GMZ630>635-650-655-670-675-091100-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
448 AM CDT SUN JUN 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS DEVELOPING OVER LAND AREAS TODAY MAY
MOVE SOUTHEAST INTO THE ADJACENT COASTAL WATERS THROUGH EARLY THIS
EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING STRONG WIND
GUSTS...FREQUENT LIGHTNING STRIKES...AND TORRENTIAL DOWNPOURS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 8, 1:59 PM CDT, 2 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
159 PM CDT SUN JUN 8 2014

ALZ056-057-060-082000-
BUTLER AL-CONECUH AL-COVINGTON AL-
159 PM CDT SUN JUN 8 2014

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN BUTLER...EASTERN
CONECUH AND NORTHWESTERN COVINGTON COUNTIES IN SOUTHWEST ALABAMA...
THROUGH 300 PM CDT...

AT 154 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES NORTHEAST
OF EVERGREEN...OR 2 MILES NORTHEAST OF I65 AND CR 29...AND MOVING
SOUTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MCKENZIE...           I65 AND CR 7...       I65 AND CR 29...
  I65 AND AL 83...      ROSE HILL...          RIVER FALLS...
  RED LEVEL...          HEATH...              GANTT...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 96 AND 109.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

THIS STORM MAY CONTINUE TO INTENSIFY AND A WARNING MAY SOON BE
NEEDED. PLEASE CONTINUE TO MONITOR LOCAL RADIO OR TV FOR FURTHER
NATIONAL WEATHER SERVICE UPDATES OR POSSIBLE WARNINGS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&
Special weather statement, Jun 8, 3:58 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
358 PM CDT SUN JUN 8 2014

ALZ057-058-082145-
BUTLER AL-CRENSHAW AL-
358 PM CDT SUN JUN 8 2014

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BUTLER AND WESTERN
CRENSHAW COUNTIES IN SOUTHWEST ALABAMA...THROUGH 445 PM CDT...

AT 355 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF GREENVILLE...OR 6 MILES NORTHWEST OF I65 AND AL 185...AND MOVING
SOUTHEAST AT 15 MPH.

* LOCATIONS IMPACTED INCLUDE...
  I65 AND AL 185...     I65 AND AL 10...      GREENVILLE...

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 124 AND 137.

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 55 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY
EVENING FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA.

&&

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 8, 5:57 PM CDTAreal Flood AdvisoryMOBOkaloosa2 hr
Jun 8, 6:46 PM CDTSevere Thunderstorm WarningMOBOkaloosa, Santa Rosa59 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.